# SDR USAA2014081300002

- Difficulty date: August 11, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,399 hours, 24,437 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulty
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L DOOR DISARMED WITH HANDLE.  ARMED LIGHT REMAINED ON.  R & R SENSORS S10222 & S10223.
